How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Doctor
Category: Dermatology
Satisfied Customers: 6721
Experience:  MBBS, MD, MCCM. Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Dermatology Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

Trying to figure out. My soles of my feet are very red and

Customer Question

Trying to figure out. My soles of my feet are very red and hot and my scrotum is also. Just got off of heavy antibiotics and steriods for TMJ.
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: my feet hurt to walk on and are red everywhere my feet touch the ground and my scrotum is now red and hot also.
JA: Is there anything else important you think the Doctor should know?
Customer: no
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Dermatology
Expert:  Dr. Muneeb Ali replied 1 year ago.

Hi,

I'm Sorry to hear about your symptoms. From what you are describing there can be a few conditions which can cause this problem. The first one which comes to mind is that you could have erythromelalgia. this is a condition in which you would have swelling and redness of the soles of the feet and even the palms of the hands. Usually the symptoms can be pain while walking, burning sensation in the affected area alongwith swelling of the region. This can be due to a primary reason which means that the underlying cause is unknown or secondary in nature in which there is an autoimmune cause for the disease. It can affect the scrotum in some cases as well.The treatment can be with various drugs such as anti convulsants, lyrica etc. Here is some more information about this disease,

http://www.dermnetnz.org/vascular/erythromelalgia.html

Now apart from the above condition, this can also be due to an autoimmune disorders like lupus which can cause redness anywhere in the body and a rash. This would be diagnosed on tests like ESR and ANA and with a clinical examination.

Now it is also possible that you have two separate conditions, the swollen and red scrotum can be due to an infection of the region such as orchitis which is a bacterial or viral infection of the testicles. this can cause pain, burning urination as well as blood in semen in some cases. This would be diagnosed on a ultrasound and urine tests. The treatment can be with antibiotics etc. Epididymitis can also be a cause here which is an infection of part of the testes. The red soles can be indicative of cellulitis of the feet which is again an infection. This would again need an examination and ultrasound. The infections are possible because of the use of steroids recently which would suppress your immune system.

Lastly this can be due to a side effect of teh antibiotics which you were on. if this is the case then this should resolve within a few days with using OTC antihistamines etc.

Now i would suggest that you contact your doctor and have him look into these possibilities and determine the actual cause of this problem.

I hope I have been helpful and this answers your query. Please remember to assign a feedback rating so JA will compensate me for my time. You are free to ask follow-up questions thereafter at no charge although any bonuses would be appreciated. Please allow up to 24 hours for a follow-up response if I am signed off.

If, for some reason, you are not satisfied with the answer, I would appreciate knowing why so that I can try to clear up any misunderstanding that may have taken place and still earn a positive rating from you. Finally, you may request me in the future by beginning the question with "THIS IS FOR Dr. Muneeb Ali".

Thank you for using Just Answer.

Expert:  Dr. Muneeb Ali replied 1 year ago.

Do you have any more questions?

If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.

Expert:  Dr. Muneeb Ali replied 1 year ago.

Do you have any more questions?

If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.

Expert:  Dr. Muneeb Ali replied 1 year ago.

Do you have any more questions?

If you are satisfied, Please leave a POSITIVE rating by clicking on the stars below, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating.